# SDR MASA97100

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154ZV
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 141100531
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 124 - DRO-ABQ - CREW REPORTED A STRONG FUEL SMELL IN THE CABIN AND COCKPIT.  TIGHTENED 2ND PANEL OUTBOARD OF RT NACELLE.  THIS DID NOT FIX THE DISCREPANCY.  AIRCRAFT WAS FERRIED TO FMN WHERE MX TIGHTENED THE GROUND STUD TO THE AUXILIARY PUMP.  GROUND OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
